# SDR FDEA201503190986

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 547 hours, 20,300 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT,  R1 DOOR SLIDE LIGHT DID NOT EXTINGUISH WHEN SLIDE WAS DISARMED.   INSPECTED AND CLEANED R1 DOOR PROXIMITY SENSORS IAW AMM 25-66-11-2-0.  CYCLED DOOR SEVERAL TIMES, DOOR ARM LIGHT OPS CHECKED GOOD.
